# SDR MWEA00862

- Difficulty date: October 2, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39146771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON NR 30 SPLICE STATION 689 IS CRACKED.  FABRICATED AND INSTALLED SPLICE.  (M)
